# SDR CA120501006

- Difficulty date: April 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 10,453 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: D3899924WA35SN
- Condition: Intermittent
- Location: Inlet Filter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT EACH 100 HR INSPECTION, WHEN YOU DISCONNECT THE CONNECTOR PLUG, OR WHEN IT`S DISCONNECTED TO REMOVE THE ENGINE COWL, THE ELECTRICAL PINS INSIDE THE CONNECTOR  PLUG PUSH AWAY FROM EACH OTHER, CAUSING A FAULTY CONNECTION, LEADING TO EITHER A LACK OF POWER SUPPLY TO THE ACTUATOR CIRCUIT OR THE DIFFERENTIAL BYPASS CIRCUIT. SHOULD THESE CIRCUITS NOT BE WORKING CORRECTLY, POSSIBLE FAILURE OF BYPASS LIGHT INDICATOR CAN OCCUR, THEREFORE NO INDICATION IS GIVEN TO THE PILOT THAT THE BYPASS DOOR HAS BEEN ACTUATED AND THE FILTER IS BEING BYPASSED. PINS WHEN SET IN THE CONNECTOR SEEM LOOSE AND FLIMSY, AND EACH TIME THE COWL IS REMOVED THEY NEED TO BE ADJUSTED AND RE-SET TO ENSURE CONTACT WHEN THE ELECTRICAL CONNECTOR IS CONNECTED.  THIS OCCURS ON EACH OF THE ACFT THAT WE HAVE THE AFS FILTER KIT INSTALLED ON, REF STC SH07-55,
